# SDR SWIA202157485

- Difficulty date: February 11, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Mat
- Part number: 601R352894
- Condition: Corroded
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB RAIL PN: 601R35289-4 AT RBL 27.0 FROM F.S. 605.0 TO F.S. 621.0 REQUIRES REPLACEMENT DUE TO CORROSION OUT OF LIMITS, REF: PARENT CAMP: 22280534.     (C-CHECK RO 4/12/2021)    INSTALLED NEW STUB RAIL FITTING PN: 601R35289-4 AT RBL 27 FROM F.S 605 TO F.S 621. IAW CRJ 200 SRM 51-42-21 PAR. 6. C PG,23-24 AND SRM 51-42-06 PAR. 6. A. PG.5-6 PAR. AND SRM 51-45-00 PAR. 10. A. PG. 12. TOUCHED UP FINISH TO WORK AREA IAW CRJ 200 SRM 51-25-16 PAR.5 PG. 3-4. APPLIED CIC TO AREA IAW CRJ 200 SRM 51-21-11 PAR. 8 PG.26-28.REF: BOMBARDIER DWG # 601R35289 REV: A AND DWG: 601R35031 REV: A FOR FASTENER INFORMATION.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
